# SDR SWAA2023030209963

- Difficulty date: February 24, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING HATCH LOWER EMERGENCY LIGHT LOCATOR HAS LAMPS INOP<[01] REMOVED AND REPLACED LAMP OF R/H OVERWING HATCH LOWER EMERGENCY LIGHT LOCATOR AND PERFORMED GOOD OPS CHECK IAW AMM 33-51-01-960-801;[02] CERTIFY ALL WORK AND GOOD OP TEST WERE PERFORMED AS PER LISTED REFERENCES;[03] VERIFIED CORRECTIVE ACTION #1
